# SDR AALA20021319

- Difficulty date: September 9, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN SKIN STATION 534 LONGERON 20R.  CONDITION 1-B PER 53-04 FIG 38.  INSTALLED DOUBLER PER SRM 5304.  (M)
